df-cohomology of Lagrangian foliations

Research output: Contribution to journalArticlepeer-review


The cohomology of various sheaves associated with a Lagrangian foliation is discussed. Obstructions for the foliation either to behave like in the case of a cotangent bundle or to have an affine transversal distribution are found in this cohomology. Furthermore, one proves a formula for all the symplectic structures of a cotangent bundle such that the fibers constitute a Lagrangian foliation.

Original languageEnglish
Pages (from-to)221-244
Number of pages24
JournalMonatshefte fur Mathematik
Issue number3
StatePublished - Sep 1988

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'df-cohomology of Lagrangian foliations'. Together they form a unique fingerprint.

Cite this